# SDR DALA2024081308094

- Difficulty date: August 13, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0499059) CRACKS ON LH VERTICAL PRESSURE DECK WEB WERE FOUND AS FOLLOW: THREE CRACKED HOLES IN THE ATTACH ANGLE, (HOLE 3,4 & 5), FOUR CRACKED HOLES IN VERTICAL PRESSURE DECK WEB (HOLES 1, 2, 3 & 4) AND TWO CRACKED HOLES IN THE VERTICAL STIFFENERS (HOLES 2 & 3). LH VERTICAL PRESSURE DECK WEB WAS REPAIRED PER ER/A 619577-14AD.
